MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919108200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in a non-tortuous and non-calcified left coronary artery.A 2.00mm x 8mm emerge? balloon catheter was advanced for dilation.However, during the second inflation, the balloon ruptured.The procedure was completed with another of the same device without any patient complications reported, and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device fg emerge otw, us 2.00mm x 8mm was returned to the complaint investigation site for analysis.Visual, tactile and microscopic analysis was performed on the device.No issues identified with the hypotube shaft and no kinks or damages on the shaft polymer extrusion.A detailed microscopic examination of the balloon material identified a pinhole at 4mm distal to proximal markerband.The bumper tip identified no issues.An attempt was then made to inflate the balloon to 14 atmospheres as per ifu, however, a leak was noted coming from the pinhole at 4mm distal to proximal markerband.No other device issues were identified during returned product analysis.
 
Event or Problem Description

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22385079
Report Number2124215-2025-44019
Device Sequence Number17926622
Product Code LOX
UDI-Device Identifier08714729807117
UDI-Public(01)08714729807117(17)270117(10)35651456
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919108200
Device Catalogue NumberH7493919108200
Device Lot Number0035651456
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown
Patient Weight70 KG